Alert archive / South Dakota / Special Weather Statements in 2012

Special Weather Statement, NWS Rapid City, SD

May 1, 2012Haakon County, South Dakota

NWS Rapid City, SD issued this special weather statement at May 1, 2012, 7:21 PM MDT for Haakon County, South Dakota. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 7:21 PM MDT (01:21 UTC)
Expired
May 1, 2012, 8:15 PM MDT
In force
54 min
Issued by
NWS Rapid City, SD

County Haakon County, SD

The radar

The Rapid City radar (KUDX), 99 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 7:55 PM MDTTSTM WND GST 63Philip, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 1.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2012-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2012-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1699 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WWUS83 KUNR 020121
SPSUNR

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
721 PM MDT TUE MAY 1 2012

SDZ031-032-020215-
HAAKON SD-PENNINGTON CO PLAINS SD-
721 PM MDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PENNINGTON AND SOUTHERN
HAAKON COUNTIES UNTIL 815 PM MDT...

AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRINDSTONE...OR 18 MILES WEST OF PHILIP...
MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PHILIP...
  OTTUMWA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.


&&

LAT...LON 4431 10121 4400 10121 4400 10209 4422 10223
TIME...MOT...LOC 0121Z 268DEG 33KT 4412 10197

$$

HELGESON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this special weather statement went out at May 1, 5:18 PM MDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 1, 5:18 PM MDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
518 PM MDT TUE MAY 1 2012

.AVIATION...00Z TAFS
VFR CONDITIONS EXPECTED TONIGHT AND INTO TOMORROW AFTERNOON.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS PORTIONS OF NORTHEAST WYOMING/THE BLACK
HILLS/WESTERN SOUTH DAKOTA. BREEZY SOUTHEASTERLY WINDS EXPECTED
AHEAD OF A LOW OVER WYOMING TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 304 PM MDT TUE MAY 1 2012/

DISCUSSION...CURRENT SURFACE ANALYSIS SHOWS LOW PRESSURE OVER
NORTHEASTERN SD...WITH COLD FRONT STRETCHING SOUTHWESTWARD INTO
CENTRAL NEB. THE FRONT IS NOW JUST EAST OF SOUTH CENTRAL SD. UPPER
LEVEL ANALYSIS SHOWS NEAR ZONAL FLOW OVER THE WESTERN INTO CENTRAL
CONUS. IMBEDDED SHORTWAVE ENERGY IN THE FLOW IS MOVING ACROSS
EASTERN WY AND FAR EASTERN MT...WITH ANOTHER WAVE OVER THE
CENTRAL HIGH PLAINS. SKIES ARE PARTLY TO MOSTLY CLOUDY ACROSS THE
AREA RIGHT NOW WITH TEMPS RANGING FROM THE LOWER 60S OVER
NORTHEASTERN WY AND THE BLACK HILLS TO NEAR 80 OVER SOUTH CENTRAL
SD. REGIONAL RADARS SHOW SHOWERS ACROSS THE AREA...MOSTLY ACROSS
FAR NORTHEASTERN WY INTO THE BLACK HILLS AREA. SHOWERS AND STORMS
ARE ALSO DEVELOPING ALONG THE COLD FRONT THAT IS NOW JUST EAST OF
TRIPP COUNTY.

DEVELOPING SOUTHWESTERLY FLOW ALOFT DURING THE MIDDLE AND LATTER
PART OF THE WEEK WILL KEEP TEMPERATURES ON THE MILD SIDE...BUT
ALSO BRING DAILY CHANCES FOR SHOWERS AND A FEW THUNDERSTORMS. THE
MAIN CHANCES FOR PCPN WILL BE DURING THE AFTERNOON AND EVENING
HOURS.

FOR LATE THIS AFTERNOON AND EVENING...ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND TRACK
EASTWARD ACROSS MUCH OF NORTHEASTERN WY AND WESTERN SD AS UPPER
LEVEL DISTURBANCES PASS ACROSS. INSTABILITY WILL REMAIN RELATIVELY
WEAK ACROSS THE CWA. SHOWERS WILL BEGIN TO DISSIPATE AROUND SUNSET
AND SHOULD DIE OFF BY LATE EVENING. LOWS WILL BE IN THE MID 30S
TO MID 40S ACROSS MUCH OF THE AREA...WITH LOWS NEAR 50 OVER
PORTIONS OF SOUTH CENTRAL SD.

PARTLY TO MOSTLY CLOUDY SKIES ARE EXPECTED ACROSS THE AREA AGAIN
ON WEDNESDAY. HIGHS WILL GENERALLY BE IN THE MID 60S TO MID
70S...WARMEST SOUTH AND EAST OF THE BLACK HILLS. A COUPLE OF
DISTURBANCES WILL IMPACT THE AREA WEDNESDAY AFTERNOON INTO
WEDNESDAY NIGHT. ONE WILL TRACK ACROSS MT INTO ND...WHILE ANOTHER
MOVES FROM THE CENTRAL ROCKIES THROUGH THE CENTRAL PLAINS. THE
BEST CHANCES FOR RAINFALL WILL BE ACROSS FAR SOUTHERN
SD...ESPECIALLY TOWARD SOUTH CENTRAL SD...WITH A SECONDARY AREA
OVER NORTHWESTERN SD. A FEW THUNDERSTORMS ARE EXPECTED ACROSS THE
AREA...BUT INSTABILITY WILL REMAIN RELATIVELY WEAK IN MOST
AREAS...SO THE THREAT FOR SEVERE STORMS LOOKS LOW. A STRONGER
STORM OR TWO DOES LOOK POSSIBLE ACROSS SOUTH CENTRAL SD LATE IN
THE DAY OR EARLY EVENING. ACTIVITY SHOULD MOVE OUT OF NORTHERN AND
EASTERN PORTIONS OF THE CWA OVERNIGHT.

THURSDAY WILL REMAIN MILD...WITH HIGHS IN THE 60S AND LOWER 70S.
SOUTHWEST FLOW ALOFT WILL BE IN PLACE ACROSS THE AREA...WITH THE
NEXT DISTURBANCE PROGGED TO MOVE ACROSS THE AREA LATER IN THE DAY
AND MAINLY ON THURSDAY NIGHT. THE BEST CHANCES FOR PCPN WITH THAT
DISTURBANCE LOOKS TO BE ACROSS FAR NORTHEASTERN WY INTO
NORTHWESTERN SD. THUNDERSTORMS ARE POSSIBLE...BUT LOOK TO BE
ISOLATED AT BEST.

EXTENDED...

FRIDAY THROUGH TUESDAY

NEGATIVE HEIGHT ANOMALIES OVER THE GULF OF ALASKA REGION AND SE
CANADA...WITH OMEGA BLOCKING OVER THE NORTHERN ATLANTIC IS EXPECTED
IN THE PERIOD. ACTIVE WESTERLY FLOW IN THE NORTHERN PLAINS WILL
CONTINUE FRI INTO THIS COMING WEEKEND...WITH THE MAIN DRIVING FORCE
FOR PATTERN CHANGE BEING THE SE CANADIAN UPPER HEIGHT
ANOMALY...MAINLY IT/S DEPTH/STRENGTH/AND WESTWARD EXTENSION.
TELECONNECTION SUPPORT A WEAKER VERSION OF THIS ANOMALY WITH WAVE
SHEARING INTO THE WESTERN SIDE OF THE OMEGA BLOCK...ALLOWING A MORE
EASTERN BIAS TO THE HEIGHT ANOMALY. HOWEVER...ANOTHER IMPORTANT
FACTOR WILL BE THE EVOLUTION OF THE WESTERN CONUS UPPER TROUGH AND
IT/S INTERACTION WITH THE PERSISTENT STRONG GULF OF ALASKAN UPPER
TROUGH...MAKING FORECAST DETAILS MUDDY EARLY NEXT WEEK. NATIONAL
CENTER PREFERENCE IS TO SIDE TOWARD A UKMET/ECMWF SOLUTION GIVEN
PREFERENCE OF NORTHEAST CONUS UPPER HEIGHTS...SUPPORTING A SLIGHTLY
MORE PROGRESSIVE TENDENCY TO THE UPPER FLOW IN THE EASTERN
CONUS...WITH WEAK SFC RIDGING INTO THE NORTHERN PLAINS BY EARLY NEXT
WEEK. HAVE SIDED MORE IN LINE WITH THIS IDEA.

FRIDAY...A SW TROUGH WILL CONTINUE TO ADVECT THROUGH THE
REGION...SUPPORTING LINGERING RAIN CHANCES ACROSS THE NORTH WHERE A
LINGERING THETA-E ADV/DEFORMATION ZONE MAY BE IN PLACE.
OTHERWISE...DRY SLOTTING FROM THE SW SHOULD SUPPORT WANING PRECIP
CHANCES ACROSS NE WY...WITH BETTER CONVECTIVE CHANCES BEING IN THE
EASTERN FA. DID TREND TEMPS UP GIVEN DRY SLOTTING SIGNALS AND SFC
LOW TRACK TENDENCIES IN DETERMINISTIC MODEL RUNS.

SAT-TUES...NW LL FLOW WILL VEER N/NE IN THE PERIOD WITH CONTINUED
CHANCES FOR PRECIP GIVEN CONTINUED W/SW UPPER LEVEL DISTURBED FLOW.
SETTLING SFC HIGH PRESSURE MAY LIMIT THE BEST CHANCES FOR PRECIP TO
THE FAR SW FA WHERE A STRONGER BAROCLINIC ZONE LOOKS TO BE IN
PLACE...WITH A DOWN TREND IN POPS OVER THE NE GIVEN DRY NORTHERLY LL
FLOW. OTHERWISE....RETAINED COOLER TEMPS IN THE PERIOD GIVEN
CONCERNS ON N-NE FLOW WITH RELATIVELY COOLER LL THERMAL FIELDS IN
PLACE. MUCH WARMER CONDITIONS ARE CERTAINLY POSSIBLE IF LL FLOW
REMAINS MORE NW AND A WEAKER NORTHERN STREAM INFLUENCE IS REALIZED.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
WY...NONE.
&&

SHORT TERM...WFO UNR
LONG TERM....WFO UNR
AVIATION...BARDALAMAS
Hazardous weather outlook, May 1, 9:23 AM MDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
923 AM MDT TUE MAY 1 2012

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-021300-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
923 AM MDT (1023 AM CDT) TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS ACROSS
NORTHEASTERN WYOMING AND MUCH OF WESTERN SOUTH DAKOTA. SEVERE
THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL WEATHER DISTURBANCES WILL CROSS THE NORTHERN PLAINS THIS
WEEK...BRINGING A NEAR DAILY CHANCE OF SHOWERS AND THUNDERSTORMS.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

In the hours before

Special weather statement, May 1, 5:58 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
558 PM MDT TUE MAY 1 2012

SDZ013-072-073-020100-
NORTHERN MEADE CO PLAINS SD-SOUTHERN MEADE CO PLAINS
SD-STURGIS/PIEDMONT FOOT HILLS SD-
558 PM MDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEADE COUNTY UNTIL 700 PM
MDT...

AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF TILFORD...OR 16 MILES EAST OF
DOWNTOWN STURGIS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL MEADE COUNTY WEST OF HEREFORD AND
UNION CENTER AND EAST OF BEAR BUTTE STATE PARK.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4435 10337 4461 10309 4461 10297 4467 10296
      4449 10272 4422 10319
TIME...MOT...LOC 2358Z 225DEG 20KT 4436 10319

HELGESON
Special weather statement, May 1, 6:00 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
600 PM MDT TUE MAY 1 2012

SDZ012-024-025-072-073-020100-
BUTTE SD-NORTHERN BLACK HILLS SD-NORTHERN FOOT HILLS SD-SOUTHERN
MEADE CO PLAINS SD-STURGIS/PIEDMONT FOOT HILLS SD-
600 PM MDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE...WESTERN MEADE
AND SOUTHEASTERN BUTTE COUNTIES UNTIL 700 PM MDT...

AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITEWOOD...OR 5 MILES WEST OF DOWNTOWN
STURGIS...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DOWNTOWN STURGIS...
  WHITEWOOD...
  BEAR BUTTE STATE PARK...
  VALE...
  NEWELL...

THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 21 AND
36...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4489 10332 4461 10296 4428 10360 4441 10378
TIME...MOT...LOC 0000Z 227DEG 29KT 4441 10360

HELGESON
Special weather statement, May 1, 6:14 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
614 PM MDT TUE MAY 1 2012

SDZ031-073-020115-
PENNINGTON CO PLAINS SD-SOUTHERN MEADE CO PLAINS SD-
614 PM MDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PENNINGTON AND SOUTHERN
MEADE COUNTIES UNTIL 715 PM MDT...

AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW UNDERWOOD...OR 21 MILES EAST OF DOWNTOWN
RAPID CITY...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OWANKA...
  WICKSVILLE...
  WASTA...
  WALL...

THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 76 AND
115...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4421 10215 4396 10216 4404 10288 4418 10291
TIME...MOT...LOC 0014Z 272DEG 27KT 4408 10277

HELGESON
Special weather statement, May 1, 6:33 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
633 PM MDT TUE MAY 1 2012

SDZ031-032-043-073-020130-
HAAKON SD-JACKSON SD-PENNINGTON CO PLAINS SD-SOUTHERN MEADE CO PLAINS
SD-
633 PM MDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PENNINGTON...SOUTHERN
MEADE...SOUTHWESTERN HAAKON AND EXTREME NORTHWESTERN JACKSON COUNTIES
UNTIL 730 PM MDT...

AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WICKSVILLE...OR 32 MILES EAST OF DOWNTOWN
RAPID CITY...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WASTA...
  WALL...
  QUINN...
  GRINDSTONE...

THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 86 AND
114...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4423 10192 4394 10192 4402 10268 4418 10268
TIME...MOT...LOC 0033Z 272DEG 27KT 4408 10255

HELGESON
Local storm report, May 1, 7:11 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
711 PM MDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     3 NW WASTA              44.10N 102.49W
05/01/2012  M53 MPH          PENNINGTON         SD   MESONET

&&

EAH
Special weather statement, May 1, 7:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
721 PM MDT TUE MAY 1 2012

SDZ031-032-020215-
HAAKON SD-PENNINGTON CO PLAINS SD-
721 PM MDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PENNINGTON AND SOUTHERN
HAAKON COUNTIES UNTIL 815 PM MDT...

AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRINDSTONE...OR 18 MILES WEST OF PHILIP...
MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PHILIP...
  OTTUMWA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4431 10121 4400 10121 4400 10209 4422 10223
TIME...MOT...LOC 0121Z 268DEG 33KT 4412 10197

HELGESON

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 6:00 PM MDTSpecial Weather StatementUNRButte60 min
May 1, 6:14 PM MDTSpecial Weather StatementUNRPennington61 min
May 1, 6:33 PM MDTSpecial Weather StatementUNRPennington57 min
May 1, 8:14 PM MDTSpecial Weather StatementUNRHaakon31 min
May 2, 3:49 PM MDTSpecial Weather StatementUNRButte41 min
May 2, 4:41 PM MDTSpecial Weather StatementUNRPerkins49 min
May 2, 4:45 PM MDTSpecial Weather StatementUNRPennington45 min
May 2, 5:30 PM MDTSpecial Weather StatementUNRZiebach45 min
May 2, 5:59 PM MDTSpecial Weather StatementUNRHaakon46 min

Nearby

Special Weather Statements in South Dakota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.